On global real analytic solutions of the degenerate Kirchhoff equation
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 21 (1994) no. 2, p. 279-297
@article{ASNSP_1994_4_21_2_279_0,
     author = {Kajitani, Kunihiko and Yamaguti, Kaoru},
     title = {On global real analytic solutions of the degenerate Kirchhoff equation},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 21},
     number = {2},
     year = {1994},
     pages = {279-297},
     zbl = {0819.35099},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1994_4_21_2_279_0}
}
Kajitani, Kunihiko; Yamaguti, Kaoru. On global real analytic solutions of the degenerate Kirchhoff equation. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 21 (1994) no. 2, pp. 279-297. http://www.numdam.org/item/ASNSP_1994_4_21_2_279_0/

[1] L. Arosio - S. Spagnolo, Global solution of the Cauchy problem for a nonlinear hyperbolic equation, Pitman Reseach Notes in Math. 109 (1984), 1-26. | MR 772234 | Zbl 0598.35062

[2] S. Bernstein, Sur une classe d'équations fonctionnelles aux dérivées partielles. Izv. Akad. Nauk SSSR, Ser. Mat. 4 (1940), 17-26. | JFM 66.0471.01 | MR 2699 | Zbl 0026.01901

[3] P. D'Ancona - S. Spagnolo, Global solvability for the degenerate Kirchhoff equation with real analytic data. Invent. Math. 108 (1992), 247-246. | MR 1161092 | Zbl 0785.35067

[4] C. Fefferman - D.H. Phong, On positivity of pseudo-differential operators. Proc. Nat. Acad. Sci. USA 75 (1978), 4677-4674. | MR 507931 | Zbl 0391.35062

[5] K. Kajitani, Global real analytic solution of the Cauchy problem for linear differential equations. Comm. P.D.E. 11 (1984), 1489-1513. | MR 862697 | Zbl 0628.35015

[6] H. Kumano-Go, Pseudo-differential operators. MIT Press, Boston, 1981. | Zbl 0489.35003

[7] S. Mizohata, Le problème de Cauchy pour les systèmes hyperboliques et paraboliqes. Memoirs of College of Sciences University of Kyoto 32 (1959), 181-212. | MR 123089 | Zbl 0095.29801

[8] T. Nishida, Non linear vibration of an elastic string II. Preprint (1971).

[9] K. Nishihara, On a global solution of some quasilinear hyperbolic equations. Tokyo J. Math. 7 (1984), 437-459. | MR 776949 | Zbl 0586.35059

[10] S.I. Pohozaev, On a class of quasilinear hyperbolic equations. Math. USSR-Sb. 96 (1975), 152-166. | MR 369938 | Zbl 0328.35060